MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAK WITH #2 TIGERTAIL DOUBLE LOADED; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. FIBERTAK WITH #2 TIGERTAIL DOUBLE LOADED; NON-DEGRADABLE FIXATN FASTENER
Model Number FIBERTAK WITH #2 TIGERTAIL DOUBLE LOADED
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a posterior bankart surgery the tip of the device broke when being inserted with the hammer although the surgeon pre-drilled and used a guide.The tip could not be removed from the patient.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to misuse due to applying excessive mechanical forces upon insertion, improper bone prep and/or prying/leveraging the device during use.

Brand Name
FIBERTAK WITH #2 TIGERTAIL DOUBLE LOADED
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22123368
Report Number1220246-2025-02321
Device Sequence Number20626988
Product Code MBI
UDI-Device Identifier00888867231320
UDI-Public00888867231320
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K181769
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAK WITH #2 TIGERTAIL DOUBLE LOADED
Device Catalogue NumberAR-3603-2
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2025
Supplement Date Received by Manufacturer10/24/2025
Initial Report FDA Received Date06/02/2025
Supplement Report FDA Received Date10/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown